# SDR MWEA060190

- Difficulty date: September 5, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N927ME
- Make and model: Boeing 717-200
- Aircraft serial: 55193
- Aircraft time: 1,658 hours, 901 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99581087
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB DAMAGE FROM BAG CART.  FABRICATED AND INSTALLED DOUBLERS.
